# SDR GAIA00533

- Difficulty date: September 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  DURING HEAVY CHECK FOUND STA 1090-1142.7, STR 27 RT FLOOR SUPPORT CORRODED AT THE NUTPLATES.
